标题:Fourth power moment of coefficients of automorphic L-functions for GL(m)
作者:Jiang, Yujiao; Lu, Guangshi
作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Lu, GS
通讯作者地址:[Lu, GS]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:FORUM MATHEMATICUM
出版年:2017
卷:29
期:5
页码:1199-1212
DOI:10.1515/forum-2016-0097
关键词:Coefficients of L-functions; Maass cusp forms; automorphic; representation
摘要:Let pi be a unitary cuspidal automorphic representation for GL(m)(A(Q)), and let L(s, pi) be the automorphic L-function attached to pi, which has a Dirichlet series expression in the half-plane Rs > 1, i.e.; L(s,pi) = Sigma(infinity)(n=1) lambda pi(n)/n(s).; In this paper we are interested in the upper bound of the fourth power moment of lambda pi(n), i.e. Sigma(n <= x) lambda(pi)(n)(4). If m = 2, we are able to consider the sixteenth power moment of lambda(pi)(n). As an application, we consider the lower bound of Sigma(n <= x)vertical bar lambda(pi)(n)vertical bar, which improves previous results.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85028884139&doi=10.1515%2fforum-2016-0097&partnerID=40&md5=f900635d5bcec802123b4978aab43528
TOP